| Model Number |
430013-13 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the accessory involved with this complaint and found the drape was found to have a labyrinth seizing/sticking/friction issue preventing installation/rotation.
Event or Problem Description
It was reported that during da vinci-assisted surgical procedure, the instrument arm drape was found to have recognition failure.There was no report of patient injury.